MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EKOSONIC; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION EKOSONIC; CATHETER, CONTINUOUS FLUSH
Model Number 6779-002
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 04/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the device was difficult to remove.This 106x12cm ekosonic catheter was selected for use during a bilateral pulmonary embolism thrombolysis procedure.After thrombolysis was complete, the ekos catheters were being removed, and the first catheter was removed without incident.The second catheter was very difficult to move and was noted to be stuck.The physician increased the pulling pressure slightly, but the patient began to complain of chest pain and a pulling feeling in the chest area.The ultrasound core wire was removed and the ekos infusion catheter was flushed before trying to pull and remove the catheter again.The physician increased the pulling force, the catheter was removed, and there were no physical defects observed with the catheter.The patient was noted to be doing fine and was later discharged from the hospital.

Brand Name
EKOSONIC
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22018241
Report Number2124215-2025-29508
Device Sequence Number18306708
Product Code KRA
UDI-Device Identifier00858593006134
UDI-Public(01)00858593006134
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K213422
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6779-002
Device Catalogue Number6779-002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown